# SDR CA091116006

- Difficulty date: November 3, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 49,854 hours
- Engine: Cfmint CFM565A1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT CREW: ON DEPARTURE LANDING GEAR WOULD NOT LOCK UP, GEAR HANDLE CYCLED NIL FIX. GEAR DOWN INDICATION NORMAL RTG.  LANDING GEAR UPLOCK ASSY REPLACED.
